By using variational methods we prove the multiplicity of weak solutions of a class of asymptotically p-linear problems.

Multiplicity results for a class of quasilinear elliptic problems / Bartolo, Rossella. - In: MEDITERRANEAN JOURNAL OF MATHEMATICS. - ISSN 1660-5446. - 11:4(2014), pp. 1099-1113. [10.1007/s00009-013-0378-6]

Multiplicity results for a class of quasilinear elliptic problems

BARTOLO, Rossella
2014-01-01

Abstract

By using variational methods we prove the multiplicity of weak solutions of a class of asymptotically p-linear problems.
2014
Multiplicity results for a class of quasilinear elliptic problems / Bartolo, Rossella. - In: MEDITERRANEAN JOURNAL OF MATHEMATICS. - ISSN 1660-5446. - 11:4(2014), pp. 1099-1113. [10.1007/s00009-013-0378-6]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11589/6834
Citazioni
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 3
social impact